MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number SP-4113-001
Medical Device Problem Codes Peeled/Delaminated (1454); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was not returned to manufacturer and the investigation is not concluded.
 
Event or Problem Description
It was reported: date of event: 25-feb-2026, customer: (b)(6) medical ctr [united states].Complex ureteroscopy case at end of day at syb.Had two separate wire issues wear coating came off distantly.One was a glide and one was either a motion or sensor wire.This hybrid wire may have resulted in foreign body (coating) stuck inside distal stent.See photos."just wanted to show you some images of some wires that came apart during a case at syb.The rn there did not save the packaging or the wires." i have not received any info on patient details nor item/lot numbers.".

Brand Name
MOTION HYBRID WIRE GUIDE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
timothy desaulniers
5030 centerville road
st. paul, MN 55127
MDR Report Key24887369
Report Number3008988055-2026-00002
Device Sequence Number13224611
Product Code EZB
UDI-Device Identifier00827002448469
UDI-Public00827002448469
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP-4113-001
Device Catalogue NumberMHW-035150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown